# SDR A6WA200100007

- Difficulty date: December 21, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- Aircraft time: 30,332 hours, 44,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON ON THE RT SIDE, AT THE TOP OF SERVICE DOOR AFT OF FRAME 19 AT THE FRAME HAS A CRACK.  MAINTENANCE FOUND CLEAT OF DIAPHRAM CRACKED AND REPAIRED BY PATCHING IAW BAE SRM 51-71-11 AND FOUND SERVICEABLE.
